# SDR USAA2013053000023

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5323514600000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION AREA & A 0.50 INCH LONG CRACK IN FWD CARGO COMPARTMENT SILL PLATE BETWEEN FR35.1 TO FR35.5, S38L.  REPLACED FWD CARGO COMPARTMENT SILL PLATE BETWEEN FR35.1 TO FR35.5, S38L IAW  SRM 51-42-11 & 51-21-11.
